| Catalog Number |
A105400000000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction has caused file separation.Since separation of a file could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a x-smart iq basic starter kit stopped during use.No injury occurred.
Additional Manufacturer Narrative
Investigation: received = 1x x-smart iq handpiece h105900000000 sn: (b)(6).1x x-smart iq universal charger a105300000000.X-smart iq handpiece.Sav other.Cracked casing.Bottom switch is missing.Replaced 1x iq handpiece h105900000000 (b)(6).1x iq universal charger a105300000000.